# SDR SWI20240415000287

- Difficulty date: March 25, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N278SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000742
- Aircraft time: 12,495 hours, 9,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 19-20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE FLOOR STRUCTURE LH CENTRAL SEAT TRACK CORRODED ON OUTBOARD EDGE BETWEEN FRAMES 19-20.   (C-CHECK RO 4/15/2024)   FABRICATED AND INSTALLED REPAIR DOUBLER LH SEAT TRACK FR 19-20 AND RESTORED SURFACE PROTECTION REF ETD2024-170-008782 PO# 309867.  REPAIR PARTS WEIGHED LESS THAN 2.5 LBS, NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED.
